MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT
Catalog Number MDS9388
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it was misreading.
 
Additional Manufacturer Narrative
Customer reported that it was misreading.Medline received 1ea handheld aneroid in like-new condition, performed a visual inspection, and tested the sample by inflating it up to 300 mmhg; the test was repeated five times.During testing the cuff was able to inflate and deflate properly and the dial measured properly, and no signs of leaks or any other defects preventing the cuff and gauge to work as intended were observed.The complaint was not confirmed; the cause code description was not confirmed with received sample, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,LRG ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50896698
Report Number1417592-2026-50742
Device Sequence Number17599665
Product Code DXQ
UDI-Device Identifier10080196177813
UDI-Public10080196177813
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9388
Device Lot Number6512307000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown